Alert archive / Louisiana / River Flood Warnings in 2021
River Flood Warning 156, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Jun 7, 2021, 9:07 PM CDT for Saint Tammany Parish, Louisiana. It took effect at Jun 8, 2021, 9:31 AM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2021, 9:07 PM CDT (02:07 UTC)
- In effect from
- Jun 8, 2021, 9:31 AM CDT
- Expired
- Jun 11, 2021, 1:00 PM CDT
- In force
- 3 days
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Saint Tammany Parish, LA
The river
Written for the forecast point Bogue Chitto River near Bush (BSHL1). The gauge peaked at 13.40 ft at Jun 8, 2021, 11:00 PM CDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02492000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
147
WGUS44 KLIX 080207
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service New Orleans LA
907 PM CDT Mon Jun 7 2021
...The National Weather Service in New Orleans LA has issued a Flood
Warning for the following rivers in Louisiana...
Bogue Chitto River Near Bush affecting St. Tammany Parish.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/lix. Click
on the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates are needed.
&&
LAC103-082015-
/O.NEW.KLIX.FL.W.0156.210608T1500Z-210611T1800Z/
/BSHL1.1.ER.210608T1500Z.210609T0600Z.210611T1200Z.NO/
907 PM CDT Mon Jun 7 2021
The National Weather Service in New Orleans has issued a
* Flood Warning for
the Bogue Chitto River Near Bush.
* From Tuesday morning to early Friday afternoon.
* At 8:15 PM CDT Monday the stage was 9.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
tomorrow morning to a crest of 12.0 feet early Wednesday morning.
It will then fall below flood stage Friday morning.
* Impact...At 11.0 feet, The access road upstream of the bridge will
flood. The river will leave the main channel on the left bank
below the bridge flooding woodlands on either side of Louisiana
Highway 21.
&&
LAT...LON 3067 8995 3063 8983 3053 8978 3053 8982
3058 8986 3062 8999 3081 9018 3081 9012
$$
TD6 follow-up statements
233
WGUS84 KLIX 081431
FLSLIX
Flood Statement
National Weather Service New Orleans LA
931 AM CDT Tue Jun 8 2021
...The Flood Warning is cancelled for the following rivers in
Louisiana...
Bogue Chitto River At Franklinton affecting Washington Parish.
...The Flood Warning continues for the following rivers in
Louisiana...
Bogue Chitto River Near Bush affecting St. Tammany Parish.
For the Bogue Chitto River...including Tylertown, Franklinton,
Bush...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/lix. Click
on the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates are needed.
&&
LAC117-081545-
/O.CAN.KLIX.FL.W.0151.000000T0000Z-210608T1431Z/
/FRNL1.1.ER.000000T0000Z.210607T1300Z.000000T0000Z.NO/
931 AM CDT Tue Jun 8 2021
...The Flood Warning for the Bogue Chitto River At Franklinton has
been cancelled...
The Flood Warning is cancelled for
the Bogue Chitto River At Franklinton.
* At 9:00 AM CDT Tuesday the stage was 11.2 feet.
* Flood stage is 12.0 feet.
* Forecast...The river is expected to fall to 2.6 feet Sunday
morning.
&&
LAT...LON 3078 9006 3078 9018 3112 9028 3113 9015
$$
LAC103-090845-
/O.EXT.KLIX.FL.W.0156.210608T1431Z-210610T1800Z/
/BSHL1.1.ER.210608T1340Z.210609T0600Z.210610T1200Z.NO/
931 AM CDT Tue Jun 8 2021
...The Flood Warning is now in effect until early Thursday
afternoon...
The Flood Warning continues for
the Bogue Chitto River Near Bush.
* From this morning to early Thursday afternoon.
* At 9:15 AM CDT Tuesday the stage was 11.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 12.0 feet
just after midnight tonight. It will then fall below flood stage
Thursday morning.
* Impact...At 11.0 feet, The access road upstream of the bridge will
flood. The river will leave the main channel on the left bank
below the bridge flooding woodlands on either side of Louisiana
Highway 21.
&&
LAT...LON 3067 8995 3063 8983 3053 8978 3053 8982
3058 8986 3062 8999 3081 9018 3081 9012
$$132
WGUS84 KLIX 081742
FLSLIX
Flood Statement
National Weather Service New Orleans LA
1242 PM CDT Tue Jun 8 2021
...The Flood Warning continues for the following rivers in
Louisiana...
Bogue Chitto River Near Bush affecting St. Tammany Parish.
For the Bogue Chitto River...including Tylertown, Franklinton,
Bush...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/lix. Click
on the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates are needed.
&&
LAC103-091145-
/O.CON.KLIX.FL.W.0156.000000T0000Z-210610T1800Z/
/BSHL1.1.ER.210608T1340Z.210609T0600Z.210610T1200Z.NO/
1242 PM CDT Tue Jun 8 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Bogue Chitto River Near Bush.
* Until early Thursday afternoon.
* At 12:15 PM CDT Tuesday the stage was 11.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 12:15 PM CDT Tuesday was 11.5 feet.
* Forecast...The river is expected to rise to a crest of 12.0 feet
just after midnight tonight. It will then fall below flood stage
Thursday morning.
* Impact...At 11.0 feet, The access road upstream of the bridge will
flood. The river will leave the main channel on the left bank
below the bridge flooding woodlands on either side of Louisiana
Highway 21.
&&
LAT...LON 3067 8995 3063 8983 3053 8978 3053 8982
3058 8986 3062 8999 3081 9018 3081 9012
$$243
WGUS84 KLIX 090105
FLSLIX
Flood Statement
National Weather Service New Orleans LA
805 PM CDT Tue Jun 8 2021
...The Flood Warning is extended for the following rivers in
Louisiana...Mississippi...
Bogue Chitto River Near Bush affecting St. Tammany Parish.
Pearl River Near Pearl River affecting Pearl River and Hancock
Counties and St. Tammany Parish.
...The Flood Warning continues for the following rivers in
Mississippi...Louisiana...
Pearl River Near Bogalusa affecting Pearl River and Hancock
Counties,
Washington and St. Tammany Parishes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/lix. Click
on the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates are needed.
&&
LAC103-091915-
/O.EXT.KLIX.FL.W.0156.000000T0000Z-210611T1400Z/
/BSHL1.1.ER.210608T1340Z.210609T1200Z.210611T0800Z.NO/
805 PM CDT Tue Jun 8 2021
...The Flood Warning is now in effect until late Friday morning...
The Flood Warning continues for
the Bogue Chitto River Near Bush.
* Until late Friday morning.
* At 7:15 PM CDT Tuesday the stage was 13.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 14.0 feet
tomorrow morning. It will then fall below flood stage early Friday
morning.
* Impact...At 13.0 feet, Homes in low-lying areas on the downstream
side of Louisiana Highway 21 near the bridge will flood. The
access road upstream of the bridge will remain inundated.
* Flood History...This crest compares to a previous crest of 14.0
feet on 12/10/1971.
&&
LAT...LON 3067 8995 3063 8983 3053 8978 3053 8982
3058 8986 3062 8999 3081 9018 3081 9012
$$
LAC103-MSC045-109-091915-
/O.EXT.KLIX.FL.W.0155.210609T2300Z-210616T0900Z/
/PERL1.1.ER.210609T2300Z.210612T0600Z.210616T0300Z.NO/
805 PM CDT Tue Jun 8 2021
...The Flood Warning is now in effect until Wednesday, June 16...
The Flood Warning continues for
the Pearl River Near Pearl River.
* From Wednesday evening to Wednesday, June 16.
* At 7:00 PM CDT Tuesday the stage was 12.1 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
tomorrow evening to a crest of 16.0 feet early Saturday morning.
It will then fall below flood stage late Tuesday evening.
* Impact...At 16.0 feet, Lower portions of streets in River Gardens
Subdivision will begin to flood. Secondary roads to the river and
throughout Honey Island Swamp will remain inundated. Property in
the vicinity of the gage is flooded threatening about 20 homes
along the left bank. The Bogue Chitto National Wildlife Refuge
will be closed to hunting at the 15.5 foot stage.
* Flood History...This crest compares to a previous crest of 16.0
feet on 01/09/1926.
&&
LAT...LON 3020 8955 3018 8964 3067 8990 3067 8976
$$
LAC103-117-MSC045-109-091915-
/O.CON.KLIX.FL.W.0154.000000T0000Z-210616T0600Z/
/BXAL1.1.ER.210609T0154Z.210610T0000Z.210616T0000Z.NO/
805 PM CDT Tue Jun 8 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Pearl River Near Bogalusa.
* Until Wednesday, June 16.
* At 7:00 PM CDT Tuesday the stage was 17.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
evening to a crest of 20.0 feet tomorrow evening. It will then
fall below flood stage Tuesday evening.
* Impact...At 20.0 feet, Woodlands and crop acreage along the river
will be flooded. The Bogue Chitto Wildlife Management area will be
inundated with water in recreational camps and over access roads.
* Flood History...This crest compares to a previous crest of 20.1
feet on 02/26/1946.
&&
LAT...LON 3067 8976 3067 8990 3100 8979 3100 8969
$$
TD873
WGUS84 KLIX 091419
FLSLIX
Flood Statement
National Weather Service New Orleans LA
919 AM CDT Wed Jun 9 2021
...The Flood Warning continues for the following rivers in
Louisiana...
Bogue Chitto River Near Bush affecting St. Tammany Parish.
For the Bogue Chitto River...including Tylertown, Franklinton,
Bush...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/lix. Click
on the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates are needed.
&&
LAC103-100830-
/O.CON.KLIX.FL.W.0156.000000T0000Z-210611T1400Z/
/BSHL1.1.ER.210608T1340Z.210609T0745Z.210611T0800Z.NO/
919 AM CDT Wed Jun 9 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Bogue Chitto River Near Bush.
* Until late Friday morning.
* At 8:15 AM CDT Wednesday the stage was 13.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:15 AM CDT Wednesday was 13.4 feet.
* Forecast...The river is expected to fall below flood stage early
Friday morning and continue falling to 7.7 feet Monday morning.
* Impact...At 13.0 feet, Homes in low-lying areas on the downstream
side of Louisiana Highway 21 near the bridge will flood. The
access road upstream of the bridge will remain inundated.
* Flood History...This crest compares to a previous crest of 13.2
feet on 04/11/1938.
&&
LAT...LON 3067 8995 3063 8983 3053 8978 3053 8982
3058 8986 3062 8999 3081 9018 3081 9012
$$929
WGUS84 KLIX 100158
FLSLIX
Flood Statement
National Weather Service New Orleans LA
858 PM CDT Wed Jun 9 2021
...The Flood Warning continues for the following rivers in
Mississippi...Louisiana...
Pearl River Near Bogalusa affecting Pearl River, Hancock,
Washington and St. Tammany Counties.
Bogue Chitto River Near Bush affecting St. Tammany Parish.
Pearl River Near Pearl River affecting Pearl River, Hancock and
St. Tammany Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/lix. Click
on the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates are needed.
&&
LAC103-117-MSC045-109-102000-
/O.EXT.KLIX.FL.W.0154.000000T0000Z-210611T0600Z/
/BXAL1.1.ER.000000T0000Z.210610T0100Z.210611T0000Z.NO/
858 PM CDT Wed Jun 9 2021
...The Flood Warning is now in effect until early Friday morning...
The Flood Warning continues for
the Pearl River Near Bogalusa.
* Until early Friday morning.
* At 8:00 PM CDT Wednesday the stage was 18.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:00 PM CDT Wednesday was 18.5 feet.
* Forecast...The river is expected to fall below flood stage
tomorrow evening and continue falling.
* Impact...At 18.5 feet, Woodlands and crop acreage along the river
will be flooded. The Bogue Chitto Wildlife Management area will be
inundated with water in recreational camps and over access roads.
* Flood History...This crest compares to a previous crest of 18.5
feet on 02/07/1959.
&&
LAT...LON 3067 8976 3067 8990 3100 8979 3100 8969
$$
LAC103-102000-
/O.CON.KLIX.FL.W.0156.000000T0000Z-210611T1400Z/
/BSHL1.1.ER.210608T1340Z.210609T0745Z.210611T0800Z.NO/
858 PM CDT Wed Jun 9 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Bogue Chitto River Near Bush.
* Until late Friday morning.
* At 8:15 AM CDT Wednesday the stage was 13.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage early
Friday morning and continue falling.
* Impact...At 13.0 feet, Homes in low-lying areas on the downstream
side of Louisiana Highway 21 near the bridge will flood. The
access road upstream of the bridge will remain inundated.
* Flood History...This crest compares to a previous crest of 13.2
feet on 04/11/1938.
&&
LAT...LON 3067 8995 3063 8983 3053 8978 3053 8982
3058 8986 3062 8999 3081 9018 3081 9012
$$
LAC103-MSC045-109-102000-
/O.CON.KLIX.FL.W.0155.000000T0000Z-210614T1800Z/
/PERL1.1.ER.000000T0000Z.210611T1200Z.210614T1200Z.NO/
858 PM CDT Wed Jun 9 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Pearl River Near Pearl River.
* Until early Monday afternoon.
* At 8:00 PM CDT Wednesday the stage was 14.6 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 16.0 feet
Friday morning. It will then fall below flood stage Monday morning.
* Impact...At 16.0 feet, Lower portions of streets in River Gardens
Subdivision will begin to flood. Secondary roads to the river and
throughout Honey Island Swamp will remain inundated. Property in
the vicinity of the gage is flooded threatening about 20 homes
along the left bank. The Bogue Chitto National Wildlife Refuge
will be closed to hunting at the 15.5 foot stage.
* Flood History...This crest compares to a previous crest of 16.0
feet on 01/09/1926.
&&
LAT...LON 3020 8955 3018 8964 3067 8990 3067 8976
$$605
WGUS84 KLIX 101422
FLSLIX
Flood Statement
National Weather Service New Orleans LA
922 AM CDT Thu Jun 10 2021
...The Flood Warning is extended for the following rivers in
Louisiana...
Bogue Chitto River Near Bush affecting St. Tammany Parish.
For the Bogue Chitto River...including Bush...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/lix. Click
on the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates are needed.
&&
LAC103-110830-
/O.EXT.KLIX.FL.W.0156.000000T0000Z-210611T1500Z/
/BSHL1.1.ER.210608T1340Z.210609T0745Z.210611T0800Z.NO/
922 AM CDT Thu Jun 10 2021
...The Flood Warning is now in effect until late tomorrow morning...
The Flood Warning continues for
the Bogue Chitto River Near Bush.
* Until late tomorrow morning.
* At 9:15 AM CDT Thursday the stage was 11.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late
tonight.
* Impact...At 11.0 feet, The access road upstream of the bridge will
flood. The river will leave the main channel on the left bank
below the bridge flooding woodlands on either side of Louisiana
Highway 21.
* Flood History...This crest compares to a previous crest of 11.8
feet on 04/15/1969.
&&
LAT...LON 3067 8995 3063 8983 3053 8978 3053 8982
3058 8986 3062 8999 3081 9018 3081 9012
$$
PGWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Jun 7, 3:09 PM CDT, 5 hours 58 minutes earlier.
Area forecast discussion, Jun 7, 3:09 PM CDT, 5 hours 58 minutes before
Area Forecast Discussion National Weather Service New Orleans LA Issued by National Weather Service Lake Charles LA 309 PM CDT Mon Jun 7 2021 .SHORT TERM (Tonight through Wednesday)... Afternoon highs with a bit less cloud cover looking to top out in the mid 80s along the coast to the upper 80s to near 90 elsewhere. Rain cooled air could be found between Baton Rouge and McComb where mid 80s prevailed. Southerly flow was a bit stronger this afternoon where winds gusts 20 to 25 mph could be around New Orleans......Belle Chasse...Bogalusa and Houma. So far...the only active radar areas were confined to the northern part of the area mentioned. We expect showers and thunderstorms to continue to develop during the heat of the afternoon and linger in the early evening before dissipating. There is not any main boundary of focus other than small outflows from ongoing convection. The upper part of the atmosphere has weak troughing and would normally be aiding in more convection. However...the moisture in the column is mainly below 825 mb or so which is keeping convection limited to the most unstable and buoyant areas. Overnight...with loss of daytime heating...expect convection to wane and taper off. Temperatures will hold slightly above normal with a nice gulf breeze. Tuesday likely to see similar pattern with perhaps a bit more convection if the moisture in the columns deepens more. Still...with a lack of a boundary...may see the best chance of rain I-10 and I-12 corridors and northward. Rain cooled outflows will be a significant driver for rains tomorrow. Tuesday night... expecting another quiet night with lows in the low in the mid 70s and perhaps a couple of degrees cooler towards McComb. Repeat and rinse for Wednesday as conditions are not expected to change drastically at all. Afternoon heating and rain cooled boundaries will drive how much distribution across the area rain will cover. Chance pops sees appropriate especially if we get any disturbances moving across. .LONG TERM (Thursday through Sunday)... A strong upper level ridge will be centered over northern Mexico and extending northeast to almost the Mississippi Valley. The southeast CONUS will be under a region of weakness at this time. The CWA is on the eastern edge of the upper ridge and thus feeling effects of both regimes, but high pressure moreso. Thus, expect lower pops to prevail Thursday and Friday. Over the weekend...the ridge will expand eastward. This will bring increased subsidence over the local area. While a stray shower/storm or 2 will be possible, the coverage should be below the need for a mention of rain in the forecast. At the same time, temps will be creeping up towards and possibly slightly above 90 degrees. A closed upper low will dive out out Canada across the Great Lakes Sunday. This will begin to breakdown the eastern side of the ridge that was over the local area. Expect diurnal convection to return with coverage starting in the 20-40% range and possibly going up from there beyond day 7. && .AVIATION... MVFR conditions persistent due to the abundant low level moisture somewhat stable layer near the surface over the southern half of the area while KMCB has some shower activity keeping that location in MVFR as well. Otherwise...the rest of the area appears to be VFR. Scattered showers and thunderstorms will eventually bust out this afternoon so best locations have tempo groups...otherwise...VCTS will fit the bill. Expect some stabilization later this evening as daytime heating goes away. IFR/MVFR likely to return late tonight toward the early hours with low cigs and even some visibility isolated locations. Repeat and rinse again tomorrow as the moisture hangs tough around the area and daytime heating kicks off showers and thunderstorms chances again. && .MARINE... Light to moerate onshore flow will presists with the Bermuda ridge in place over the next several days. Showers and thunderstorms will be possible over the protected waters with less activity expected in the offshore waters during the mentioned timeframe. As we approach the end of the week...high pressure will become more apparent with less activity expected. && .PRELIMINARY POINT TEMPS/POPS... MCB 73 89 72 87 / 30 60 10 60 BTR 75 89 74 89 / 30 60 0 60 ASD 75 89 74 89 / 30 70 10 50 MSY 77 90 77 89 / 30 70 10 50 GPT 76 86 75 86 / 30 60 10 40 PQL 74 86 73 86 / 30 60 10 30 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...None. GM...None. MS...None. GM...None. &&
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 9:02 PM CDT | River Flood Warning | LIX | Saint Tammany, Washington | 6 days |
| Jun 7, 9:02 PM CDT | River Flood Warning | LIX | Saint Tammany | 23 days |
Nearby
River Flood Warnings in Louisiana, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.